# SDR UPS98427690

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMERGENCY CEILING LIGHT MAIN DECK STA 300 INOP.  REPLACED BATTERY PACK IN EMERGENCY LIGHT ASSY AT STA 350 RT, OPERATION CHECKS GOOD.
